# SDR YENA2023033000293

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TRANSFERRED FROM NRC 0007; DUE TO ORIGINAL TASK BEING VOIDED (034:53-23-005-0417) INITIAL INSPECTION [CPCP FINDING]: CORROSION IN BEAM-CTLIII, AL LOCATED BETWEEN FR 87-2.0INCH AND 88+2.0 INCH AND Y=300.0 AT CF III FLOOR STRUCTURE; (RESOLVED ON W/O: 1241589 TASKCARD: NR-00008 ) CORROSION IN BEAM-CTLIII, AL LOCATED BETWEEN FR87-2.0INCH AND FR88+2.0INCH AND Y=300.0 AT CF III FLOOR STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12-01, EMB SRM 51-10-03, EVALUATED OUT LIMITS PER EMB 190 SRM 51-10-02 AND REPLACED PER EMB 190 SRM 51-41-01 AND SRM 51-43-01. ALL WORK ACCOMPLISHED ON TOMX NR# 00136. ACCOMPLISHED BY TOMX TECH# 325718. RII BY TOMX QC# 335419.
